MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA SOLUTIONS AB MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Lot Number 6.1.2.0
Medical Device Problem Codes Application Program Problem: Dose Calculation Error (1189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a dose discrepancy between initial and secondary calculation.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported a dose discrepancy between the initial and secondary calculations.Elekta performed testing to reproduce the issue; however, the scenario described by the customer could not be replicated.No device problem was found.Additionally, the customer has been unable to reproduce the error.Based on the information available, there is no indication of patient mistreatment.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22200947
Report Number3015232217-2025-00034
Device Sequence Number17813167
Product Code MUJ
UDI-Device Identifier07340201500033
UDI-Public(01)07340201500033(10)6.1.2.0
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K213787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number6.1.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown